# SDR 96ZZZX4790

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93055
- Make and model: Cessna A185F
- Aircraft serial: 18503173
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 07326118
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,122 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING THE CESSNA CONTINUAL AIRWORTHINESS PROGRAM, FOUND LEADING EDGE RIB BROKEN.  THIS AIRCRAFT IS SUBJECTED TO MANY HOURS OF LOW LEVEL FLYING.
